2017
Том 69
№ 6

All Issues

$C_\lambda$-semiconservative $FK$-spaces

Dagadur I.

Full text (.pdf)


Abstract

We study $C_\lambda$-semiconservative $FK$-spaces for $C_\lambda$-methods defined by deleting a set of rows from the Cesaro matrix $C_1$ and give some characterizations.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 7, pp 1036-1049.

Citation Example: Dagadur I. $C_\lambda$-semiconservative $FK$-spaces // Ukr. Mat. Zh. - 2012. - 64, № 7. - pp. 908-918.

Full text